# SDR ASOA201101995

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 8 FS 559+96 CORRODED.   REMOVED CORRODED CARGO TRACK IAW SRM 51-41-00.  DRILLED NEW CARGO TRACK IAW SRM 51-40-11. INSTALLED NEW CARGO TRACK IAW AMM 53-01-11.
